# SDR CALA9700574

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD WEB CRACKED ON BOTH LT AND RT SIDE AT BS 400 WL 160, BL 90.  THE CRACK LENGTH WAS NOT IDENTIFIED.  THE WEB WAS REPAIRED IAW ECRA 5310-03459.
